# SDR SWAA2023080986421

- Difficulty date: August 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 30,089 hours, 14,302 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Out Of Limits
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP CANOE FAIRING; TAIL CONE ASSY; #6 FLAP CANOE FAIRING TAIL CONE ASSY TEMP. RIVET HOLE IS OUT OF LIMITS PER SRM.<[01] R AND R #6 FLAP CANOE TAIL CONE FAIRING PER AMM 27-51-18.
